# SDR SWAA102776

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 59,089 hours, 50,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  18Y CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED BETWEEN STAB STA. 92.70 TO STA 101.90.  REPAIRED SKIN PER AAR EA.
